# SDR FDEA201004231329

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 890-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON UPPER FLANGE OF MAIN CABIN SEAT TRACK BS 890 - 950, BL 0.  REMOVED SEAT TRACK AND FABRICATED NEW SEAT TRACK FROM BAC 1520-792-7178 T6511 DIM: 10' IAW SRM 53-10-5 FIG 1, REV 102 AND INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2.
